Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 52, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Apr 26, 2012, 8:57 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2012, 8:57 PM PDT (03:57 UTC)
- Expired
- Apr 27, 2012, 12:00 PM PDT
- In force
- 15 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
213 WHUS76 KLOX 270357 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 857 PM PDT THU APR 26 2012 PZZ670-673-676-271200- /O.NEW.KLOX.SC.Y.0052.120427T0357Z-120427T1900Z/ /O.CON.KLOX.GL.W.0022.120427T1900Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 857 PM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT FRIDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS CAN BE EXPECTED TONIGHT THROUGH FRIDAY MORNING. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. STEEP SEAS 8 TO 13 FEET CAN BE EXPECTED WITH THE GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-271000- /O.NEW.KLOX.SC.Y.0052.120427T0357Z-120427T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 857 PM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS LATE TONIGHT. WINDS WILL BE STRONGEST OVER THE WESTERN PORTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
430 WHUS76 KLOX 270947 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 247 AM PDT FRI APR 27 2012 PZZ650-271800- /O.CAN.KLOX.SC.Y.0052.000000T0000Z-120427T1000Z/ /O.NEW.KLOX.SC.Y.0053.120427T2200Z-120428T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 247 AM PDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL DEVELOP THIS AFTERNOON ACROSS THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL. WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS...THEN DIMINISH EARLY SATURDAY MORNING. SEAS WILL BE BETWEEN 5 AND 7 FT WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-673-676-271800- /O.CON.KLOX.SC.Y.0052.000000T0000Z-120427T1900Z/ /O.CON.KLOX.GL.W.0022.120427T1900Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 247 AM PDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS CAN BE EXPECTED THIS MORNING. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. STEEP SEAS 8 TO 13 FEET CAN BE EXPECTED WITH THE GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
355 WHUS76 KLOX 271537 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 837 AM PDT FRI APR 27 2012 PZZ670-673-676-272345- /O.CON.KLOX.SC.Y.0052.000000T0000Z-120427T1900Z/ /O.CON.KLOX.GL.W.0022.120427T1900Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 837 AM PDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 35 KNOTS CAN BE EXPECTED THIS MORNING. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS BY NOON TODAY THROUGH LATE SATURDAY NIGHT. STEEP SEAS 8 TO 13 FEET CAN BE EXPECTED WITH THE GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-272345- /O.CON.KLOX.SC.Y.0053.120427T2200Z-120428T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 837 AM PDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL DEVELOP THIS AFTERNOON ACROSS THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL. WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS...THEN DIMINISH EARLY SATURDAY MORNING. SEAS WILL BE BETWEEN 5 AND 7 FT WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
286 WHUS76 KLOX 271856 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1156 AM PDT FRI APR 27 2012 PZZ670-673-676-280300- /O.EXP.KLOX.SC.Y.0052.000000T0000Z-120427T1900Z/ /O.CON.KLOX.GL.W.0022.120427T1900Z-120429T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 1156 AM PDT FRI APR 27 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON PDT TODAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 35 KNOTS CAN BE EXPECTED THIS MORNING. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS BY NOON TODAY THROUGH LATE SATURDAY NIGHT. STEEP SEAS 8 TO 13 FEET CAN BE EXPECTED WITH THE GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-280300- /O.CON.KLOX.SC.Y.0053.120427T2200Z-120428T1000Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 1156 AM PDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL DEVELOP THIS AFTERNOON ACROSS THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL. WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS...THEN DIMINISH EARLY SATURDAY MORNING. SEAS WILL BE BETWEEN 5 AND 7 FT WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 26, 8:40 PM PDT, 17 minutes earlier.
Area forecast discussion, Apr 26, 8:40 PM PDT, 17 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 840 PM PDT THU APR 26 2012 .SYNOPSIS... AS A LOW PRESSURE SYSTEM MOVES OFF TO THE EAST...LOW CLOUDS AND FOG ARE EXPECTED TO FORM ALONG THE LOS ANGELES COAST OVERNIGHT. FRIDAY WILL BE DRY AND WARMER WITH NORTHWEST FLOW. AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE WEEKEND...TEMPERATURES WILL CLIMB ABOVE NORMAL FOR MOST AREAS...ESPECIALLY ON SATURDAY. NEXT WEEK LOOKS DRY AND COOLER. && .SHORT TERM (TONIGHT-SUN)...PLENTY OF STRATOCU LINGERED THIS EVENING OVER THE L.A. COUNTY VLYS AND MTNS AND PORTIONS OF THE VTU COUNTY MTNS. A FEW CLOUDS WERE ALSO NOTED OVER THE SBA COUNTY MTNS AND INTERIOR VALLEYS AS WELL. ELSEWHERE...SKIES BECAME MOSTLY CLEAR AFTER SUNSET. OVERNIGHT...IT LOOKS LIKE THE CLOUDS SHOULD DISSIPATE S OF THE MTNS...BUT SHOULD INCREASE ALONG THE N MTNS SLOPES AS NW TO N FLOW INCREASES. EVEN SO...A WEAK EDDY SHOULD DEVELOP SOME MARINE LAYER CLOUDS LATER TONIGHT ALONG THE IMMEDIATE L.A. COUNTY COAST. BREEZY NW WINDS SHOULD ALSO LINGER THRU THE NIGHT ALONG PORTIONS OF THE CENTRAL COAST...AND BELOW AND THRU THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND SBA COUNTY S COAST. A BROAD NW FLOW ALOFT WITH INCREASING 500 MB HEIGHTS CAN BE EXPECTED THRU FRI. AN UPPER RIDGE WILL LINGER OFF THE COAST FRI NIGHT AND SAT...THEN WEAK UPPER LEVEL TROFFINESS WILL MOVE INTO THE REGION FOR SAT NIGHT AND SUN. A FEW LINGERING CLOUDS ON THE N MTN SLOPES WILL DISSIPATE FRI MORNING...WITH MOSTLY CLEAR SKIES EXPECTED TO PREVAIL FOR THE MOST PART ACROSS THE REGION FRI THRU SUN. HOWEVER...A FEW MARINE LAYER CLOUDS CANNOT BE RULED OUT ALONG THE IMMEDIATE CENTRAL COAST AND L.A. COUNTY COAST SAT NIGHT AND EARLY SUN. OFFSHORE FLOW IS EXPECTED DURING THE NIGHT AND MORNING HOURS DURING THE PERIOD...WITH SOME GUSTY WINDS POSSIBLE BELOW AND THRU THE PASSES AND CANYONS...ESPECIALLY FRI NIGHT AND SAT MORNING. GUSTY SUNDOWNER WINDS WILL ALSO BE POSSIBLE FOR THE SANTA YNEZ RANGE AND SBA COUNTY S COAST FRI EVENING AND AGAIN SAT EVENING...ALTHO IT LOOKS LIKE WINDS FRI EVENING COULD BE STRONGER AND MAY REQUIRE A WIND ADVISORY. TEMPS ARE FORECAST TO WARM TO NEAR NORMAL ON FRI... THEN INCREASE TO SEVERAL DEGREES ABOVE NORMAL FOR SAT BEFORE COOLING SLIGHTLY FOR SUN. ***FROM PREVIOUS DISCUSSION*** .LONG TERM (MON-THU)... MODELS CONTINUE TO SHOW FAIRLY GOOD AGREEMENT IN THE LONGER RANGE PATTERN...WITH THE ELONGATED UPPER TROUGH EXTENDING OFFSHORE OVER THE SW CALIFORNIA COAST...PERSISTING THROUGH LATE IN THE PERIOD. EVENTUALLY A VERY WEAK CLOSED LOW IS FORECAST TO FORM OVER THE BAJA PENINSULA. CONDITIONS FOR SW CALIFORNIA ARE EXPECTED TO REMAIN WARM AND DRY THROUGH THE EXTENDED...WITH COASTAL LOW CLOUDS AND FOG AFFECTING THE SOUTHERN COASTLINE FOR THE LATE NIGHT TO EARLY MORNING HOURS. THE LAYER WILL LIKELY DEEPEN ENOUGH TO PUSH CLOUDS INTO THE SAN GABRIEL VALLEY. && .AVIATION...27/0000Z...MODERATE CONFIDENCE OVERALL IN THE CURRENT TAF PACKAGE...EXCEPT GENERALLY HI CONFIDENCE WITH VFR CONDITIONS THRU FRI AT KPRB...KSBP...KSMX...KSBA AND KOXR. FOR KLAX...MVFR CIGS SHOULD PREVAIL THRU 03Z THEN REDEVELOP 10Z-14Z. HOWEVER...THERE IS A 50 PERCENT CHANCE THE CIGS MAY NOT LAST UNTIL 03Z AND MAY NOT REDEVELOP LATER TONIGHT. FOR KLGB...MVFR CIGS ARE EXPECTED 01Z-18Z...BUT COULD SCATTER TO VFR FOR A WHILE THIS EVENING BEFORE REDEVELOPING LATER TONIGHT INTO FRI MORNING. THERE IS A 50 PERCENT CHANCE OF MVFR CIGS AT KBUR THIS EVENING...AND MVFR CIGS AT KVNY MAY IMPROVE TO VFR BEFORE 03Z. FOR KPMD AND KWJF...MVFR CIGS MAY IMPROVE TO VFR BEFORE 03Z...OTHERWISE VFR CONDITIONS ARE EXPECTED AT THESE AIRFIELDS THRU FRI. STRONG AND GUSTY W TO SW WINDS AT KPMD AND KWJF WILL DIMINISH OVERNIGHT. KLAX...MODERATE CONFIDENCE OVERALL IN THE CURRENT TAF. MVFR CIGS SHOULD PREVAIL THRU 03Z THEN REDEVELOP 10Z-14Z. HOWEVER...THERE IS A 50 PERCENT CHANCE THE CIGS MAY NOT LAST UNTIL 03Z AND MAY NOT REDEVELOP LATER TONIGHT. OTHERWISE...VFR CONDITIONS ARE LIKELY FROM EARLY FRI MORNING THRU FRI EVENING. KBUR...MODERATE CONFIDENCE OVERALL IN THE CURRENT TAF. THERE IS A 50 PERCENT CHANCE OF MVFR CIGS THIS EVENING. OTHERWISE VFR CONDITIONS ARE LIKELY AFT 08Z AND THRU FRI AFTERNOON. && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WARNING (SEE LAXMWWLOX). && PUBLIC...SIRARD/SMITH AVIATION...SIRARD SYNOPSIS...B WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 26, 3:12 PM PDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 312 PM PDT THU APR 26 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-271300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 312 PM PDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY SOUTHWEST WINDS WILL AFFECT THE ANTELOPE VALLEY THROUGH THIS EVENING. A FEW SHOWERS CAN BE EXPECTED ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH THIS EVENING. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY A MODERATE SUNDOWNER WIND WILL DEVELOP DURING THE FRIDAY AFTERNOON AND EVENING HOURS ACROSS THE SANTA YNEZ MOUNTAINS AND SANTA BARBARA COUNTY SOUTH COAST. GALE FORCE WINDS WILL AFFECT THE OUTER COASTAL WATERS FROM NOON FRIDAY UNTIL LATE SATURDAY NIGHT...ALONG WITH STEEP SEAS OF 8 TO 13 FEET. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SIRARD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:47 AM PDT | Small Craft Advisory | LOX | 24 hr | |
| Apr 27, 3:06 AM PDT | Wind Advisory | LOX | 24 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.